Dissipative conformal measures on locally compact spaces

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review


The paper introduces a general method to construct conformal measures for a local homeomorphism on a locally compact non-compact Hausdorff space, subject to mild irreducibility-like conditions. Among other things, the method is used to give necessary and sufficient conditions for the existence of eigenmeasures for the dual Ruelle operator associated to a locally compact non-compact irreducible Markov shift equipped with a uniformly continuous potential function. As an application to operator algebras the results are used to determine for which there are gauge invariant -KMS weights on a simple graph -algebra when the one-parameter automorphism group is given by a uniformly continuous real-valued function on the path space of the graph.

Original languageEnglish
JournalErgodic Theory and Dynamical Systems
Pages (from-to)649-670
Number of pages22
Publication statusPublished - 2016


Dive into the research topics of 'Dissipative conformal measures on locally compact spaces'. Together they form a unique fingerprint.

Cite this